Suboxone Side Effects - I Need Answers

3 Replies Updated



Conversation Starter

Lynela Says:
via mobile

Hello everyone, I was addicted to percocet for about a yr, i have degenerative osteo arthritis, extremely painful, have had a total knee replacement and am due for another, along with 19 operation bandaid fixes (all knee related) I also work full time, take care of a massive home (cleaning daily) and my 3 kids and husband.. Ugh the percocet really allowed me to live again, no pain, full nights sleep. But I knew I was dependant and I had to give it up.. I have such an insane life schedule that I couldn't do cold turkey as I know what withdrawals are like and I can't take time off work... I started suboxone, the doctor has me on 10 mg.. Yes it was a miracle for about the first week, but I'm experiencing some crazy crap... Seriously vivid nightmares that I can fully remember, extreme irritability and some nasty migraines.. All the time.. Advil has become my best friend.. I want off this s***..where I love, you have to dose daily at the pharmacy for 2 months before u are given a take home script.. I think I'm gunna spit it out and take 4 mg instead of 10 and see what that is like.. I think 10 may be way to high for me. Has anyone else had this experience and how the heck can I get off this crap.. I feel like such a loser.. I feel like I've just switched fr one drug to another, only this one is totally controlled and under doctors care.. How bad will the withdrawl be to stop the sub.. It's been 2 weeks now since I started it.. Please advise.. Thank you

Lynela



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Lynela! How are you doing? I'm sorry about the situation that you've found yourself in.

And yes, you did basically trade one drug for another. Suboxone also contains a potent narcotic, just like the Percocet did. The main active ingredient in it is Buprenorphine.

And yes, the 10mgs is likely far too strong for you, this medication is only meant to treat severe drug addiction, not dependence, there is a difference. If you were only taking the Percocet as prescribed, then you were not addicted, you were just dependent on it and could have spoken to your doctor about stopping via a slow taper.

Addiction is when someone takes something because they like the way it makes them feel, not just to relieve pain, but since the way it makes them feel is just a side effect, it eventually wears off and they have to keep taking more and more to get that high or euphoria back.

This is a narcotic analgesic, so it has the potential to be habit forming and may cause side effects, such as nausea, dizziness, drowsiness, dry mouth and constipation.

Learn more Suboxone details here.

Learn more Percocet details here.

The fact the it's meant for hardcore addicts is why it has to be taken in front of someone at the pharmacy for the first few week….first, they want to make sure that the person is actually taking it and not selling it… and second, along with the Buprenorphine, it also contains Naloxone, which neutralizes other opiates so someone can't abuse them, while they are under treatment with it, this enables the doctor to make sure that they are getting that Naloxone in their system.

As to the withdrawal, unfortunately, I'm really not sure. Have you talked to the doctor about it?


REPLYSHAREREPORT
Was this helpful?     0     0  
2
bobby Says:

hello lynela, the bad news is you have switched to another drug.however it is easyer to ween down . i do think you may be a to high a dose.i started at 8mg i was really into the perks at the time at least 6 a day.i stayed on suboxone for way to long over 6 years.would not recomend staying that long.the last few months i lowered my dose half mg every week or so. not real hard to do.when i got to half mg a day i made the jump.felt crappie and weak for 6 days then things began to brighten up.also i prayed a lot.good luck

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Mellie Says:
via mobile

It sounds like lowering the dose would be a good idea. I too had massive headaches when I started suboxone. My doc switched me to subutex and the headaches stopped immediately!! Doc said it was probably an allergic reaction to the naloxone in the suboxone.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Side effects of suboxone
I have been on suboxone now for just under a month. I think it is an amazing drug, i have had no cravings or interest in... 235 replies
suboxone side effects and questions
Hi. My girlfriend is a recovering addict and takes suboxone regularly (prescribed). Its hard for me to tell the differen... 4 replies
Suboxone Side Effects skin electrified
Swim was on suboxone then he stoped taking it as i was on the biodone and he started running with me, he had around 12 m... 2 replies
suboxone Side Effects
I have just started Suboxone 8/2, since the fentanyl patches (150meq) were not making a difference in the severe pain th...
i need answers about suboxone
my wife has been taking high MGs pain killers! her last dose was 2 am she ran out and took a suboxone and says it didnt ... 8 replies
Suboxone allergy or side effects?
I recently was switched from 40mg Opana er and Opana 10mg IR to Suboxone tablets due to upcoming CDC regulations. Since ... 2 replies
taking suboxone with random new side effects - couple things..
Ill try to keep this as brief and frank as i can while making sure to be accurate... Im sort of groggy at the moment....... 2 replies
why i m on suboxone 1st month great now 2nd it and got almost all the bad side effects is that normal
Hello I'm new to these meds for withdrawals and addiction so years go by and by then I'm doing more run out earl... 1 reply
need to know side effects?
what are the side effects to a white pill with 93-6 on one side which is used for pain? ## Hi, Blanch! How are you? The ... 1 reply
Need to know side effects of Fiorinal
I think I am having some rare side effects from Fiorinal BUT/ASA/CAFF, it seems to slightly ease my tension headaches bu... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 14 June 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA